Bright Optical Solitons for the Concatenation Model with Power-Law Nonlinearity: Laplace-Adomian Decomposition

Authors

  • O. González-Gaxiola Applied Mathematics and Systems Department, Metropolitan Autonomous University-Cuajimalpa, Vasco de Quiroga 4871, 05348 Mexico City, Mexico
  • Anjan Biswas Department of Mathematics and Physics, Grambling State University, Grambling, LA 71245-2715, USA https://orcid.org/0000-0002-8131-6044
  • Yakup Yildirim Department of Computer Engineering, Biruni University, 34010 Istanbul, Turkey
  • Ali Saleh Alshomrani Mathematical Modeling and Applied Computation (MMAC) Research Group, Center of Modern Mathematical Sciences and their Applications (CMMSA), Department of Mathematics, King Abdulaziz University, Jeddah-21589, Saudi Arabia

DOI:

https://doi.org/10.37256/cm.4420233705

Keywords:

solitons, concatenation model, power-law, Adomian polynomials

Abstract

This paper is a numerical study of the bright optical solitons that emerge from the concatenation model which is considered with power-law nonlinearity. The Laplace-Adomian decomposition scheme is the integration methodology adopted in the paper. The surface plots are exhibited for a range of values of the power-law parameter.

Downloads

Published

2023-12-13

How to Cite

1.
González-Gaxiola O, Biswas A, Yildirim Y, Alshomrani AS. Bright Optical Solitons for the Concatenation Model with Power-Law Nonlinearity: Laplace-Adomian Decomposition. Contemp. Math. [Internet]. 2023 Dec. 13 [cited 2024 Jul. 18];4(4):1234-48. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/3705

Most read articles by the same author(s)

1 2 > >>